Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Cold and cough. What are the side effects of taxim-o dry syrup?

hi doctor, my baby is 3 and a half month old healthy baby , but due to cold and cough i m giving him Taxim -o dry syrup antibiotic under doctors prescription but wanted to know whehter the medicine is safe for him and what are its side effect and does it have any long term side effect like reducing immunity . looking forward for ur reply thank u
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  1047
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
It is a well known the fact that any medicine has its side effects; in the case of Taxim-O, the clinical manifestations which can appear include: Vomiting and mild diarrhea, Nausea, Loose stools, Itching, Inflammation of the large intestine, Indigestion, Headaches.
But if it is used in proper dose and under the guidance of a qualified doctor this is a effective antibiotic to control bacterial infection.
Hope i have answered your query.
Best Wishes
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor